# SDR UPS96520102

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 215N04404
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION, INFLIGHT SHUTDOWN OF LT ENGINE DUE TO EICAS MESSAGE LT ENG OIL FILTER, ALL OTHER ENG INDICATION NORMAL.  C/W F/M 79-21-00 FIG 104 REMOVED MAIN ENG OIL FILTER AND CHECKED ALL MAGNETIC CHIP DET, NO CONTAMINATION FOUND ON DETECTORS.  INSTALLED NEW FILTER PER MM 79-21-05.  REMOVED AND REPLACED LT ENG DIFF PRESSURE SWITCH PER MM 79-35-01.  RAN ENG, NO LEAKS OR MESSAGES.
